MathSciNet Relay Station
MathSciNet bibliographic data
MR165036 (29 #2327) 22.00 (42.50)
Figà-Talamanca, Alessandro Multipliers of $p$-integrable functions. Bull. Amer. Math. Soc. 70 1964 666–669.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement